Research

Fundamental solutions for powers of the Heisenberg sub-Laplacian


Reference:

Benson, C., Dooley, A. H. and Ratcliff, G., 1993. Fundamental solutions for powers of the Heisenberg sub-Laplacian. Illinois Journal of Mathematics, 37 (3), pp. 455-476.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.ijm

Details

Item Type Articles
CreatorsBenson, C., Dooley, A. H. and Ratcliff, G.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33471

Export

Actions (login required)

View Item